Interval valued L-fuzzy cosets of nearrings and isomorphism theorems

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we study homomorphic images of interval valued L-fuzzy ideals of a nearring. If f: N1→ N2 is an onto nearring homomorphism and μ^ is an interval valued L-fuzzy ideal of N2 then we prove that f- 1(μ^) is an interval valued L-fuzzy ideal of N1. If μ^ is an interval valued L-fuzzy ideal of N1 then we show that f(μ^) is an interval valued L-fuzzy ideal of N2 whenever μ^ is invariant under f and interval valued t-norm is idempotent. Finally, we define interval valued L-fuzzy cosets and prove isomorphism theorems.

Original languageEnglish
Pages (from-to)393-408
Number of pages16
JournalAfrika Matematika
Volume27
Issue number3-4
DOIs
Publication statusPublished - 01-06-2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Interval valued L-fuzzy cosets of nearrings and isomorphism theorems'. Together they form a unique fingerprint.

  • Cite this